# SDR UPS99231210

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: M269367
- Condition: Corroded
- Location: Bs 343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.00-01) ON SEAT TRACK, BS 343, LBL 24 WL 208.  REPLACED SEAT TRACK AT BS 344-480, LBL 24, WL 208 PER SRM 51-10-6, 53-10-1, 51-30-2.
